# SDR REXA2015122801216

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM FWD OF FS 280 AT LBL 12 HAS A SUSPECTED CRACK.  REPAIRED FLIGHT DECK FLOORBEAM FWD OF FS 280 AT LBL 12 IAW EO 53254.  THIS IS A MAJOR REPAIR.
